# SDR CALA2021041400450

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: EMERGENCY LIGHTING AT L2 DOOR INOP ON TEST TROUBLESHOT EMERGENCY LIGHT AT L2 DOOR IAW B757-300 AMM 33-51-00 AND B757-300 WDM 33-51-21 PG 104 AND FOUND LOOSE SOLDER CONNECT ION IAW BSWPM 20-40-00 AND B757-300 AMM 20-10-26-302-001. PERFOR MED A GOOD TEST OF EMERGENCY LIGHTING AT L2 DOOR IAW B757-300 AM M 33-51-00-715-039 REF HAECO GSO NR 9281811.
